Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 404, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 24, 2023, 12:36 AM CDT for Pittsburg County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2023, 12:36 AM CDT (05:36 UTC)
- Expired
- Sep 24, 2023, 1:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pittsburg County, OK
The radar
The Norman radar (KTLX), 131 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 23, 4:03 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Sep 23, 10:14 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2444 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2057 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.7
The text
As transmitted.
729
WUUS54 KTSA 240536
SVRTSA
OKC121-240630-
/O.NEW.KTSA.SV.W.0404.230924T0536Z-230924T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1236 AM CDT Sun Sep 24 2023
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Pittsburg County in southeastern Oklahoma...
* Until 130 AM CDT.
* At 1235 AM CDT, a severe thunderstorm was located 5 miles northwest
of Haywood, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Kiowa...
Savanna... Alderson...
Ashland... Haywood...
Mcalester Regional Airport... Scipio...
Blanco... Haileyville...
Pittsburg... Arpelar...
Dow... Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3472 9609 3504 9608 3512 9602 3512 9601
3515 9600 3514 9592 3515 9585 3503 9551
3460 9552
TIME...MOT...LOC 0535Z 283DEG 22KT 3496 9599
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
693 follow-up statements
264
WWUS54 KTSA 240555
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1255 AM CDT Sun Sep 24 2023
OKC121-240630-
/O.CON.KTSA.SV.W.0404.000000T0000Z-230924T0630Z/
Pittsburg OK-
1255 AM CDT Sun Sep 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR PITTSBURG COUNTY...
At 1254 AM CDT, severe thunderstorms were located along a line
extending from 2 miles south of Blocker to 5 miles south of Alderson
to 4 miles northeast of Wardville, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Kiowa...
Savanna... Alderson...
Ashland... Haywood...
Mcalester Regional Airport... Blanco...
Haileyville... Pittsburg...
Arpelar... Dow...
Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3496 9608 3513 9580 3503 9551 3460 9552
3472 9609
TIME...MOT...LOC 0554Z 305DEG 30KT 3502 9558 3482 9569 3471 9600
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
69784
WWUS54 KTSA 240613
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
113 AM CDT Sun Sep 24 2023
OKC121-240630-
/O.CON.KTSA.SV.W.0404.000000T0000Z-230924T0630Z/
Pittsburg OK-
113 AM CDT Sun Sep 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN PITTSBURG COUNTY...
At 113 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Robbers Cave State Park to 3 miles
south of Hartshorne to 3 miles southeast of Kiowa, moving east at 25
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Kiowa...
Savanna... Alderson...
Ashland... Mcalester Regional Airport...
Blanco... Haileyville...
Pittsburg... Dow...
Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3489 9581 3509 9567 3503 9551 3460 9552
3472 9609 3484 9609
TIME...MOT...LOC 0613Z 283DEG 22KT 3500 9545 3480 9556 3469 9587
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
69785
WWUS54 KTSA 240631
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
131 AM CDT Sun Sep 24 2023
OKC121-240641-
/O.EXP.KTSA.SV.W.0404.000000T0000Z-230924T0630Z/
Pittsburg OK-
131 AM CDT Sun Sep 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PITTSBURG COUNTY HAS
EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire. However, gusty winds to 40 mph are still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.
LAT...LON 3489 9581 3509 9567 3503 9551 3460 9552
3472 9609 3484 9609
TIME...MOT...LOC 0631Z 270DEG 22KT 3498 9533 3478 9544 3467 9575
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 12:29 AM CDT, 7 minutes earlier.
Area forecast discussion, Sep 24, 12:29 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1229 AM CDT Sun Sep 24 2023
...New AVIATION...
.SHORT TERM...
(Through tonight )
Issued at 250 PM CDT Sat Sep 23 2023
Isolated convection has recently developed across NE OK in a
corridor of prefrontal mid level warm advection. While these
storms are likely rooted above the boundary layer per the 19z
KOUN sounding, steep lapse rates and sufficient shear is available
to support a severe potential with large hail the initial concern.
Should convection continue to foster within this pre frontal
corridor the chances of more surface based storms will increase
along with a corresponding uptick in severe potential. The more
probable scenario is additional storms initiate ahead of the cold
front across far NE OK and southern KS by late afternoon and
quickly become severe as the full instability / shear profile can
be realized. Initial supercell storms will have slower storm
motions as low level shear increases and cell interaction along
with a growing cold pool will become more probable. The result is
likely to be a steady upscale growth into severe storm clusters
with a window for all severe hazards along with an increasing
flood threat. The storm complex will spread east and southeast
through the evening and overnight hours. The trend will be toward
more of a flooding risk, however a risk of strong downbursts may
continue into the overnight hours as the shallow moisture profiles
allow aggressive downdrafts. The consensus for the heavier
rainfall footprint is slightly eastward through tonight and the
flood watch has been expanded accordingly.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 250 PM CDT Sat Sep 23 2023
Storms will likely be ongoing early Sunday but in a weakened state
across SE OK into western AR. The progression of the associated
outflow boundary will be an important feature regarding additional
storm develop later in the day Sunday through Sunday night. As
another mid level influences the region late Sunday storms will
develop and strengthen along and especially south of the outflow
boundary. There is potential for another round of heavy rain
across SE OK through Sunday night and this area may require a
flood watch as trends become more clear. Precip should be ending
from north to south through the day Monday with dry weather and
warm temperatures then set to prevail for much of next week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1224 AM CDT Sun Sep 24 2023
Clusters of strong to severe thunderstorms continue to impact
parts of southeast OK and western AR, with the threat of strong
wind gusts and IFR conditions for a few more hours. Additional
scattered storms will continue through a good portion of the night
before mostly exiting the area by 12z. A period of MVFR ceilings
is likely later tonight through Sunday morning behind the cold
front. Less certain is potential storm development Sunday
afternoon and evening with some newer guidance suggesting this
will occur southeast of TAF sites. For now will hold on to a
PROB30 for W AR and KMLC from 21-03z with possible MV FR
conditions.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 63 86 61 86 / 30 0 0 0
FSM 69 87 64 87 / 60 30 10 10
MLC 66 86 61 87 / 60 20 0 10
BVO 57 86 56 86 / 10 0 0 0
FYV 61 84 58 83 / 50 20 0 0
BYV 61 81 59 81 / 40 20 0 0
MKO 64 84 59 85 / 40 10 0 0
MIO 59 83 58 83 / 20 0 0 0
F10 63 83 59 85 / 40 10 0 0
HHW 67 84 63 87 / 80 40 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ049-055>058-
060>063-067>076.
AR...Flood Watch until 7 AM CDT this morning for ARZ001-002-010-011-
019.
&&
SHORT TERM...24
LONG TERM....07
AVIATION...14Hazardous weather outlook, Sep 23, 5:47 PM CDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
547 PM CDT Sat Sep 23 2023
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
547 PM CDT Sat Sep 23 2023
...Severe weather likely this evening with the threat for
flash flooding into the overnight hours...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...early evening.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Northeast Oklahoma.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and far northwest Arkansas.
ONSET...Late evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and far northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread thunderstorms will develop along an advancing cold
front across northeast into central Oklahoma this evening. The
activity will move east into northwest Arkansas and the southeast
portion of Oklahoma by midnight. Sufficient instability and wind
shear will be present for all forms of severe weather with very
large hail being the most likely threat. A tornado or two will be
possible early this evening as more discrete storms form along the
front and southward along a pre-frontal trough. As the intense
complex of storms slowly moves east late this evening through the
early morning hours Sunday, the potential for damaging winds and flash
flooding will increase. Widespread rainfall amounts of 1 to 3
inches will be possible through Sunday morning with locally higher
totals approaching 5 inches possible.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY THROUGH Friday...No Hazards.
EXTENDED DISCUSSION...
Additional strong to severe thunderstorms are expected to develop
along the frontal boundary across southeast Oklahoma into west-
central Arkansas during the afternoon Sunday. Large hail and
damaging winds will be the main threat with these storms however a
limited tornado threat will also exist. A flash flood watch may be
needed across southeast Oklahoma into west-central Arkansas
especially where new thunderstorms overlap areas that receive
excessive rain overnight. A few storms could linger into Monday
morning before quiet weather returns through the rest of the
extended forecast.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather will increase from west to east this evening
including the potential for very heavy rainfall. The greatest risk
will be very large hail initially along with a tornado threat
especially with the more discrete cells that form along the
Interstate 44 corridor. Several clusters of severe storms are
expected to develop and move east and south across the remainder
of the area late this evening into the overnight hours Sunday. The
greatest risk of flash flooding will be where storms track across
areas that previously saw heavy rainfall.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Sep 24, 12:11 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1211 AM CDT Sun Sep 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM Flash Flood Raiford 35.27N 95.78W
09/23/2023 McIntosh OK Emergency Mngr
Emergency management reported a foot and a
half of water over the roadway in the
Raiford area.
&&
srcSpecial weather statement, Sep 24, 12:19 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1219 AM CDT Sun Sep 24 2023
OKZ071-073-240600-
Pittsburg OK-McIntosh OK-
1219 AM CDT Sun Sep 24 2023
...STRONG THUNDERSTORMS WILL IMPACT WESTERN MCINTOSH AND WESTERN
PITTSBURG COUNTIES THROUGH 100 AM CDT...
At 1219 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles south of Hoffman to 3 miles north of
Scipio to 3 miles west of Stuart. Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mcalester... Eufaula...
Krebs... Kiowa...
Savanna... Crowder...
Canadian... Indianola...
Hanna... Ashland...
Stidham... Raiford...
Haywood... Vivian...
Arrowhead State Park... Mcalester Regional Airport...
Scipio... Arpelar...
Vernon...
This includes Interstate 40 in Oklahoma between mile markers 244 and
250.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern and northeastern Oklahoma.
&&
LAT...LON 3505 9609 3515 9598 3538 9592 3538 9588
3546 9587 3547 9584 3536 9553 3494 9568
3468 9595 3468 9608 3470 9609
TIME...MOT...LOC 0519Z 305DEG 15KT 3538 9584 3510 9594 3489 9616
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Local storm report, Sep 24, 12:24 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1224 AM CDT Sun Sep 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Flash Flood Okmulgee 35.62N 95.96W
09/23/2023 Okmulgee OK Emergency Mngr
Numerous roads and underpasses flooded in
Okmulgee including high water rescues. Photo
via social media.
&&
srcSpecial weather statement, Sep 24, 12:26 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1226 AM CDT Sun Sep 24 2023
OKZ065-066-240615-
Okmulgee OK-Okfuskee OK-
1226 AM CDT Sun Sep 24 2023
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OKMULGEE AND
OKFUSKEE COUNTIES THROUGH 115 AM CDT...
At 1226 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
north of Paden, moving southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Okemah... Okfuskee...
Boley... Paden...
Bearden... Castle...
Clearview... Welty...
Pharoah... Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3564 9662 3564 9608 3537 9609 3529 9634
3529 9640 3530 9644 3546 9644 3546 9647
3543 9650 3543 9652 3546 9654 3544 9657
3541 9654 3539 9654 3541 9658 3540 9660
3540 9662
TIME...MOT...LOC 0526Z 294DEG 30KT 3555 9655
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Sep 24, 12:28 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1228 AM CDT Sun Sep 24 2023
ARZ001-OKZ063-240630-
Benton AR-Delaware OK-
1228 AM CDT Sun Sep 24 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BENTON AND EAST
CENTRAL DELAWARE COUNTIES THROUGH 130 AM CDT...
At 1228 AM CDT, Doppler radar indicated a strong thunderstorm over
Maysville, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Rogers... Bentonville...
Bella Vista... Gentry...
Gravette... Decatur...
Highfill... Springtown...
Maysville... Northwest Arkansas Regional Air...
Hiwasse... Miller...
Centerton... Vaughn...
Healing Springs... Rocky Comfort...
Cherokee City...
This includes Interstate 49 between mile markers 88 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9462 3650 9411 3621 9427 3633 9471
3651 9466 3651 9462
TIME...MOT...LOC 0528Z 282DEG 16KT 3641 9460
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
69Special weather statement, Sep 24, 12:28 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1228 AM CDT Sun Sep 24 2023
ARZ001-OKZ063-240600-
Benton AR-Delaware OK-
1228 AM CDT Sun Sep 24 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BENTON AND EAST
CENTRAL DELAWARE COUNTIES THROUGH 100 AM CDT...
At 1228 AM CDT, Doppler radar indicated a strong thunderstorm over
Maysville, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bella Vista... Gravette...
Decatur... Maysville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9462 3650 9438 3629 9436 3632 9467
3650 9468 3651 9462
TIME...MOT...LOC 0528Z 266DEG 9KT 3642 9459
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 36 min |
| Sep 23, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 33 min |
| Sep 23, 7:28 PM CDT | Special Weather Statement | TSA | Nowata | 32 min |
| Sep 23, 7:32 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 28 min |
| Sep 23, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 41 min |
| Sep 23, 7:39 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 25 min |
| Sep 23, 7:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 49 min |
| Sep 23, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 45 min |
| Sep 23, 7:48 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okmulgee, Pittsburg | 2 hr |
| Sep 23, 7:49 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 30 min |
| Sep 23, 7:54 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Tulsa | 2 hr |
| Sep 23, 8:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Sep 23, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 42 min |
| Sep 23, 8:04 PM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 116 min |
| Sep 23, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 35 min |
| Sep 23, 8:13 PM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| Sep 23, 8:14 PM CDT | Special Weather Statement | TSA | Ottawa | 31 min |
| Sep 23, 8:16 PM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Sep 23, 8:36 PM CDT | Special Weather Statement | TSA | Ottawa | 24 min |
| Sep 23, 8:38 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Sep 23, 8:45 PM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Sep 23, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 44 min |
| Sep 23, 8:49 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| Sep 23, 8:50 PM CDT | Flash Flood Warning | TSA | Creek, Okmulgee, Tulsa | 5 hr |
| Sep 23, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 53 min |
| Sep 23, 8:55 PM CDT | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| Sep 23, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 42 min |
| Sep 23, 9:14 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Sep 23, 9:15 PM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee | 5 hr |
| Sep 23, 9:19 PM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Sep 23, 9:30 PM CDT | Special Weather Statement | TSA | McIntosh | 60 min |
| Sep 23, 9:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Sep 23, 9:33 PM CDT | Special Weather Statement | TSA | McIntosh | 27 min |
| Sep 23, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 51 min |
| Sep 23, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 19 min |
| Sep 23, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 34 min |
| Sep 23, 9:46 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Sep 23, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 38 min |
| Sep 23, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 65 min |
| Sep 23, 10:02 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner, Washington | 3 hr |
| Sep 23, 10:20 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 40 min |
| Sep 23, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 59 min |
| Sep 23, 10:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 50 min |
| Sep 23, 10:57 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Sep 23, 11:07 PM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 113 min |
| Sep 23, 11:08 PM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Sep 23, 11:09 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Sep 23, 11:23 PM CDT | Special Weather Statement | TSA | Creek | 52 min |
| Sep 23, 11:27 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 48 min |
| Sep 23, 11:30 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg | 29 min |
| Sep 23, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 65 min |
| Sep 23, 11:47 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| Sep 23, 11:59 PM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg | 3 hr |
| Sep 24, 12:09 AM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| Sep 24, 12:19 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 41 min |
| Sep 24, 12:26 AM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| Sep 24, 12:27 AM CDT | Areal Flood Advisory | TSA | Delaware | 108 min |
| Sep 24, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 13 min |
| Sep 24, 12:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Sep 24, 12:44 AM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg, Pushmataha | 2 hr |
| Sep 24, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 45 min |
| Sep 24, 12:50 AM CDT | Special Weather Statement | TSA | Latimer | 25 min |
| Sep 24, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 50 min |
| Sep 24, 1:08 AM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Sep 24, 1:11 AM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 61 min |
| Sep 24, 1:17 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 58 min |
| Sep 24, 1:20 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Sep 24, 1:30 AM CDT | Special Weather Statement | TSA | Hughes | 30 min |
| Sep 24, 1:36 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| Sep 24, 1:42 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg | 3 hr |
| Sep 24, 1:45 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Sep 24, 1:54 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Sep 24, 2:02 AM CDT | Special Weather Statement | TSA | Okfuskee | 28 min |
| Sep 24, 2:05 AM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Sep 24, 3:03 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Sep 24, 3:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Sep 24, 3:53 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 3 hr |
| Sep 24, 4:06 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Sep 24, 4:34 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Okfuskee, Okmulgee and 2 more | 6 hr |
| Sep 24, 3:35 PM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.